HUKMI KIZILTUNC
HUKMI KIZILTUNC
atauni.edu.tr üzerinde doğrulanmış e-posta adresine sahip - Ana Sayfa
Başlık
Alıntı yapanlar
Alıntı yapanlar
Yıl
On some well known fixed point theorems in b-metric spaces
M Kir, H Kiziltunc
Turkish journal of analysis and number theory 1 (1), 13-16, 2013
1262013
A generalization on subfamily of< i> p</i>-valent functions with negative coefficients
H Orhan, H Kiziltunç
Applied mathematics and computation 155 (2), 521-530, 2004
392004
On the convergence of a new two-step iteration in the class of quasi-contractive operators
I Yildirim, M Ozdemir, H Kizltung
Int. J. Math. Anal 38 (3), 1881-1892, 2009
152009
Convergence theorems by a new iteration process for a finite family of nonself asymptotically nonexpansive mappings with errors in Banach spaces
H Kiziltunc, S Temir
Computers & Mathematics with Applications 61 (9), 2480-2489, 2011
142011
On convergence theorem for nonself I-nonexpansive mapping in Banach spaces
H Kiziltunc, M Ozdemir
Applied Mathematical Sciences 1 (48), 2379-2383, 2007
132007
Some new fixed point Theorems in 2-Normed Spaces
M Kir, H Kiziltunc
Int. Journal of Math. Analysis 7 (58), 2885-2890, 2013
92013
TF type contractive conditions for Kannan and Chatterjea fixed point theorems
M Kir, H Kiziltunc
Adv. Fixed Point Theory 4 (1), 140-148, 2013
82013
Coincidence point theorems for --contraction mappings in metric spaces involving a graph
E Yolacan, H Kiziltunc, M Kir
Carpathian Mathematical Publications 8 (2), 251-262, 2016
62016
On convergence theorems for total asymptotically nonexpansive nonself-mappings in Banach spaces.
E Yolacan, H Kiziltunc
Journal of Nonlinear Sciences & Applications (JNSA) 5 (5), 2012
62012
Weak and strong convergence of an explicit iteration process for an asymptotically quasi-i-nonexpansive mapping in Banach spaces
Y Purtas, H Kiziltunc
J. Nonlinear Sci. Appl 5 (5), 403-411, 2012
62012
The concept of weak (ψ, α, β) contractions in partially ordered metric spaces
M Kir, H Kiziltunc
International Conference on Pure and Applied Mathematics, 134, 2015
52015
Fixed Point Theorems for Nonself Contraction Mappings in N-Normed Spaces
M Kir, H Kiziltunc
Information Sciences Letters 3 (3), 111, 2014
52014
On fixed point theorems for contraction mappings in n-normed spaces
M Kir, H Kiziltunc
Appl. Math. Inf. Lett 2, 59-64, 2014
52014
On common fixed point of nonself nonexpansive mappings for multistep iteration in Banach spaces
H Kiziltunc, I Yildirim
Thai Journal of Mathematics 6 (2), 343-349, 2012
52012
New fixed point results in rectangular metric space and application to fractional calculus
L Budhia, M Kir, D Gopal, H Kiziltunç
Tbilisi Mathematical Journal 10 (1), 91-104, 2017
42017
Some generalized fixed point theorems in the context of ordered metric spaces
M Kir, H Kiziltunc
J. Nonlinear Sci. Appl 8 (5), 529-539, 2015
42015
Strong convergence theorems for two total asymptotically nonexpansive nonself mappings in Banach spaces
H Kiziltunc, E Yolacan
Fixed Point Theory and Applications 2013 (1), 1-18, 2013
42013
Generalized fixed point theorems in partial metric spaces
M Kır, H Kızıltunç
European Journal of Pure and Applied Mathematics 9 (4), 443-451, 2016
32016
On an iteration process for common fixed points of nonself total asymptotically nonexpansive mappings in Banach spaces.
SH Khan, H Kiziltunc, Y Purtas
Annals of Functional Analysis 6 (1), 235-248, 2015
32015
On contraction mapping and fixed point theorems in 2-normed spaces
M Kir, H Kiziltunc
Sop transactions on applied mathematics 1 (2), 231-240, 2014
32014
Sistem, işlemi şu anda gerçekleştiremiyor. Daha sonra yeniden deneyin.
Makaleler 1–20